# SDR AU980993

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control
- Condition: Misrigged
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR CONTROLS INCORRECTLY RIGGED ALLOWING TAIL ROTOR CONTROL TUBE P\N 206-001-020-033 TO RUB ON BULKHEAD P\N 206-031-200-51.  PART TC:  7,193.
